# SDR 96ZZZX3372

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2651Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0343
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 63210075
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE RED UNSAFE GEAR LIGHT STAYED ON WITH GEAR UP AND LOCKED.  CYCLED GEAR THREE TIMES, STILL THE SAME.  ON TROUBLESHOOTING, FOUND FAULTY NOSE GEAR UPLOCK SWITCH.  OPERATED GEAR 6 TIMES AFTER SWITCH CHANGED PER CESSNA MM, CHAPTER 27.  TAKEOFF FROM FLL AND RETURNED TO FLL.
